Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
The homotopy of $\mathit{MString}$ and $\mathit{MU}\langle 6\rangle$ at large primes

Mark Hovey

Algebraic & Geometric Topology 8 (2008) 2401–2414
Bibliography
1 M Ando, M J Hopkins, C Rezk, Multiplicative orientations of ${KO}$–theory and the spectrum of topological modular forms (2006)
2 M Ando, M J Hopkins, N P Strickland, Elliptic spectra, the Witten genus and the theorem of the cube, Invent. Math. 146 (2001) 595 MR1869850
3 J M Boardman, R L Kramer, W S Wilson, The periodic Hopf ring of connective Morava $K$–theory, Forum Math. 11 (1999) 761 MR1725596
4 D Eisenbud, Commutative algebra with a view toward algebraic geometry, Graduate Texts in Math. 150, Springer (1995) MR1322960
5 S Glaz, Commutative coherent rings, Lecture Notes in Math. 1371, Springer (1989) MR999133
6 M A Hovey, D C Ravenel, The $7$–connected cobordism ring at $p=3$, Trans. Amer. Math. Soc. 347 (1995) 3473 MR1297530
7 N Kitchloo, G Laures, W S Wilson, The Morava $K$–theory of spaces related to $BO$, Adv. Math. 189 (2004) 192 MR2093483
8 H Matsumura, Commutative ring theory, Cambridge Studies in Advanced Math. 8, Cambridge University Press (1989) MR1011461
9 D S C Morton, The Hopf ring for $b\mathrm{o}$ and its connective covers, J. Pure Appl. Algebra 210 (2007) 219 MR2311183
10 D J Pengelley, The homotopy type of $M\mathrm{SU}$, Amer. J. Math. 104 (1982) 1101 MR675311
11 D C Ravenel, W S Wilson, The Hopf ring for complex cobordism, J. Pure Appl. Algebra 9 (1976) 241 MR0448337
12 W S Wilson, The $\Omega $–spectrum for Brown–Peterson cohomology. II, Amer. J. Math. 97 (1975) 101 MR0383390
13 E Witten, The index of the Dirac operator in loop space, from: "Elliptic curves and modular forms in algebraic topology (Princeton, NJ, 1986)" (editor P S Landweber), Lecture Notes in Math. 1326, Springer (1988) 161 MR970288